It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


Hi Ravenal,

I was diagnoised in 2001 with Graves disease after the birth of my son and then had RAI done. That year was aweful trying to get adjusted on my medicine. I finally went of Armour thyroid medicine probably about 7-8 years ago...and finally did very well; until this past August. There was a shortage on the production of Armour and I got ahold of some other brand called USP Thyroid..I didn't immediately put two and two together, but I was having a bad reaction to it. My head was tingling; I had a terrible bout of insomnia
and my family doctor told me he thought it was stress and gave me a sample of Lexapro. I took one tablet and had a terrible reaction. It sent waves of burning pain through my nervous system, I became very weak and had about 20 bouts of diarrhea in about 3 hours. I went to the ER and they said that I was reacting to it...but they weren't too concerned; even though I felt like I was dying. They told me to go to my family doctor the next morning and it took every bit of strength I had to make it there.
Anyhow, to make long story shorter. I was reacting to the thryoid med...as well as the Lexapro. I also went off the charts hyper TSH 0.04. That is when I started having spikes in my blood pressure. I went back on the Armour once I realized that about the USP and unfortunately then I was taking too little of the Armour. I ended up going hypo TSH 19.5 in less than 3 weeks. I finally went to see an Endo. doctor and I am now on Synthroid, but the problem I'm having is that when I start getting anywhere close to normal on my bloodwork TSH 3.0- 1.4...I have began having severe problems with feeling like I'm going hyper. Panic attack feelings...though I am not really sure if they are panic attacks. I know that I kind of freak out when I feel like my blood pressure is high and then I take it and sure enough it is and then I panic more and a few minutes later it is even higher! My blood pressure normally is about 120/80 or a little less even than that; so when it starts to get to 130/90; I can actually feel it in my head. Then it will climb. I have had my bottom number at 150/129! with a 110 pulse. I've gone to the ER about 5 times about my blood pressure and they're not sure what to make of it. Some have said once I get my thryoid straightened out it will settle down;...which I also firmly believe. Others, even my Endo suggested that maybe I am just a person that needs to be on bloodpressure meds. She doesn't seem to believe that I could be having this kind of reaction to my thryoid medicine...but I am certain I am. I went to her last week because the tingling in my head and across my chest and also the dirrhea was coming back terrible...each day getting worse as I took my Synthroid. She told me to stop it for 3 days and she put me on a lower dose. The 3 days I was off the Synthroid I felt great! The tingling in my head and chest stopped. I am also taking Xanax..half of one 0.5 tablet as needed...usually twice a day and I take a Lopressor when my blood pressure goes up really high. I was just wondering how much of the blood pressure spikes are from my own doing/panic attacks...or from not being on the right or correct dosage of thyroid meds. Have you had any of these problems?

JennaS





All times are GMT -7. The time now is 06:14 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!